Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



$ C^*$-algebras generalizing both relative Cuntz-Pimsner and Doplicher-Roberts algebras

Author: B. K. Kwaśniewski
Journal: Trans. Amer. Math. Soc. 365 (2013), 1809-1873
MSC (2010): Primary 46L08, 46M99
Published electronically: December 13, 2012
MathSciNet review: 3009646
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We introduce and analyse the structure of $ C^*$-algebras arising from ideals in right tensor $ C^*$-precategories, which naturally unify the approaches based on Hilbert $ C^*$-modules and $ C^*$-categories with tensor structure. We establish an explicit intrinsic construction of the algebras considered, prove a number of key results such as a structure theorem and a gauge-invariant uniqueness theorem, and describe the gauge-invariant ideal structure. These results give a new insight into the corresponding statements for relative Cuntz-Pimsner algebras and are applied to Doplicher-Roberts algebras associated with $ C^*$-correspondences.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 46L08, 46M99

Retrieve articles in all journals with MSC (2010): 46L08, 46M99

Additional Information

B. K. Kwaśniewski
Affiliation: Institute of Mathematics, University of Bialystok, ul. Akademicka 2, PL-15-267 Bialystok, Poland

Keywords: Relative Cuntz-Pimsner algebra, Doplicher-Roberts algebra, right tensor $C^{*}$-precategory
Received by editor(s): March 24, 2011
Published electronically: December 13, 2012
Additional Notes: The author would like to thank the referee whose comments helped improve the text significantly in several places. This work was supported in part by Polish Ministry of Science and High Education grant number N N201 382634 and Polish National Science Centre grant number DEC-2011/01/D/ST1/04112
Article copyright: © Copyright 2012 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society